MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,CATHETER,SUCTION,8 FR,2 GLV,MINI

MEDLINE INDUSTRIES LP; TRAY,CATHETER,SUCTION,8 FR,2 GLV,MINI
Catalog Number DYND40988
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer on 2/8/2024," after several attempts to connect the device without success, they had to get another piece to connect the two.This caused a delay in the intubation of an infant that urgently needed it".The customer reported that the "staff had to go get a connecter piece from the stockroom to make the connection".The customer reported that there was no injury but that this "delayed" the procedure.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 2/8/2024," after several attempts to connect the device without success, they had to get another piece to connect the two.This caused a delay in the intubation of an infant that urgently needed it".
 
Additional Manufacturer Narrative
Updated h6- type of investigation.

Common Device Name
TRAY,CATHETER,SUCTION,8 FR,2 GLV,MINI
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key18861549
Report Number1417592-2024-00342
Device Sequence Number20903569
Product Code OFR
UDI-Device Identifier40080196033523
UDI-Public40080196033523
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND40988
Device Lot Number6052305019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown